# SDR ASOA2019041065049

- Difficulty date: April 6, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 35,486 hours, 21,857 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ROW 18 EMERGENCY LIGHTS WILL NOT ILLUMINATE FACING A/C FRONT BACK SIDE WORKS. MX INSPECTED AND FOUND W192-8819-22N (GROUND STUD GS8517DC) DAMAGED REPAIRED ITEMS OPERATIONAL CHECKS GOOD IAW EMB 145 XRJ AMM 33-50-50 (20-13-05) A/C WAS APPROVED FOR RETURN TO SERVICE.
